Rocky Mountain Journal of Mathematics

A New Angle on Sturm-Liouville Problems

Paul Binding

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 51-56.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072267

Digital Object Identifier
doi:10.1216/rmjm/1181072267

Mathematical Reviews number (MathSciNet)
MR1339992

Zentralblatt MATH identifier
0831.34035

Citation

Binding, Paul. A New Angle on Sturm-Liouville Problems. Rocky Mountain J. Math. 25 (1995), no. 1, 51--56. doi:10.1216/rmjm/1181072267. https://projecteuclid.org/euclid.rmjm/1181072267


Export citation

References

  • F.V. Atkinson, Discrete and continuous boundary value problems, Academic Press, 1963.
  • F.V. Atkinson and A.B. Mingarelli, Asymptotics of the number of zeros and of the eigenvalues of general weighted Sturm-Liouville problems, J. Reine Angew. Math. 375 (1987), 380-393.
  • P.A. Binding and P.J. Browne, Applications of two parameter spectral theory to symmetric generalised eigenvalue problems, Appl. Anal. 29 (1988), 107-142.
  • P.A. Binding, P.J. Browne and Seddighi, Sturm-Liouville problems with eigenparameter dependent boundary conditions, Proc. Edin. Math. Soc. 37 (1993), 57-72.
  • C. Fulton, Two-point boundary value problems with eigenvalue parameter contained in the boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A 77 (1977), 293-308.
  • G. Prüfer, Neue Herleitung der Sturm-Liouvilleschen Reihenentwicklung stetiger Funktionen, Math. Ann. 95 (1926), 499-518.
  • W.T. Reid, Sturmian theory for ordinary differential equations, Springer-Verlag, New York, Berlin, 1980.
  • J. Walter, Regular eigenvalue problems with eigenvalue parameter in the boundary conditions, Math. Z. 133 (1973), 301-312.